# SDR SWAA2022030244979

- Difficulty date: January 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140CF HAS CORROSION ON THE UPPER SURFACE A LONG THE PERIMETER. / EVALUATED FLOOR PNL 140 CF AT AFT CARGO FOUND CORROSION IN SEVERAL AREAS EXCEEDING 3' IN LENGTH OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED FLOOR PNL 140CF IAW BOEING DWG 453A2610
